# SDR CALA2023010400031

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO INSP OF RH FR16 DOOR STOP AND IN UPPER O/B HOLE, FRAME AND INTERCOSTAL LAYERS.  REPAIR BEFORE NEXT FLIGHT. REPAIRED DAMAGED HOLE IAW REPAIR DRWARING R53113118 AND FINAL EC RA #5311-02931 EMP# V934700 STA: ST ENG BFM WC: 40935
